# SDR AALA20160902002

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 48,147 hours, 13,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 78727
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHTS AT L1 DOOR AND IN FWD SECTION OF FIRST CLASS ARE INOPERATIVE.  R & R THE CHARGER AND BATTERY ASSEMBLIES AT FS 366 IAW AMM 33-51-07.  OPS CHECK NORMAL.
